The Open UniversitySkip to content
 

The Möbius function of permutations with an indecomposable lower bound

Brignall, Robert and Marchant, David William (2018). The Möbius function of permutations with an indecomposable lower bound. Discrete Mathematics, 341(5) pp. 1380–1391.

Full text available as:
Full text not publicly available (Accepted Manuscript)
Due to publisher licensing restrictions, this file is not available for public download until 19 March 2019
Click here to request a copy from the OU Author.
DOI (Digital Object Identifier) Link: https://doi.org/10.1016/j.disc.2018.02.012
Google Scholar: Look up in Google Scholar

Abstract

We show that the Möbius function of an interval in a permutation poset where the lower bound is sum (resp. skew) indecomposable depends solely on the sum (resp. skew) indecomposable permutations contained in the upper bound, and that this can simplify the calculation of the Möbius sum. For increasing oscillations, we give a recursion for the Möbius sum which only involves evaluating simple inequalities.

Item Type: Journal Item
Copyright Holders: 2018 Elsevier
ISSN: 0012-365X
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 53957
Depositing User: Robert Brignall
Date Deposited: 22 Mar 2018 16:38
Last Modified: 17 Sep 2018 01:35
URI: http://oro.open.ac.uk/id/eprint/53957
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU